# SDR USAA2012091100001

- Difficulty date: September 1, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 41,190 hours, 16,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219520200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK - CORROSION ON FLOOR SUPPORT AT FR68, -Y165.  REPLACED FLOOR SUPPORT AT FR68, -Y165 IAW A319 SRM 51-74-00, 51-73-00, 51-42-11 & AIRBUS DRAWING 18-D534-7278.
